# SDR DALA2018040102068

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 92,336 hours, 13,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSING THRU APPROX. 9000 FT,  THE CREW NOTICED A STRONG ODOR LIKE DANK,  DIRTY SOCKS, THROUGHOUT THE CABIN AND FLIGHT DECK.  ENGINE AND ALL OTHER INDICATIONS WERE NORMAL  THE ODOR WAS MUCH STRONGER IN THE AFT CABIN.   THE ODOR DISSIPATED DURING TAXI IN.  APU & BOTH ENGINES PNEU SYSTEMS RAN WITH NO RESIDUAL ODOR.   REPLACED BOTH RECIRCULATION FILTERS.  NO OIL CONTAMINATION OR ODOR IN ANY PART OF THE CABIN .
